Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Nonlinear Complementarity Approach to Capacity Allocation Problem in Reserve Markets

Year:    2006

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 3 : pp. 183–188

Abstract

In competitive electric reserve markets, the suppliers face the optimal allocation problem of their reserve capacities in order to purse their profit maximizing. Under this background, we develop a capacity allocation model as nonlinear programming. Nonlinear complementarity method is utilized to search for the optimal solution. And smoothing technique is applied to get a system of smooth equations, which can be solved by the Newton method. Numerical result shows the validity of the method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22843

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 3 : pp. 183–188

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords: